| Model Number |
VTICM5 12.6 (-12.00/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting, and unreactive fixed pupil.The lens was exchanged with a shorter length lens and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - unreactive fixed pupil.Manufacturer narrative: non-reactive pupil, secondary surgical intervention to remove/replace/reposition the lens, is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).